MAUDE Adverse Event Report: TOTAL JOINT ORTHOPEDICS, INC. KLASSIC SOMBRERO PATELLA WITH E-LINK; PATELLA IMPLANT

TOTAL JOINT ORTHOPEDICS, INC. KLASSIC SOMBRERO PATELLA WITH E-LINK; PATELLA IMPLANT
Catalog Number 5503.02.007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient required revision surgery to correct a patella implant that the pegs sheared off after 2 years of use.Cement was bonded well to both bone and implant.Patient reported pain a few months ago, xrays showed nothing.She went back to the clinic on wednesday (b)(6) 2025 and it was clear the implant was off the bone and floating.The pegs were stuck and were removed with curettes and ronguer.
 
Additional Manufacturer Narrative
The most likely cause of this failure is a result of a fall that the patient had which resulted in the premature failure of the patella implant.There is no identified concern regarding the implant itself or the initial surgical implantation.

Brand Name
KLASSIC SOMBRERO PATELLA WITH E-LINK
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
TOTAL JOINT ORTHOPEDICS, INC.
1567 east stratford ave.
salt lake city UT 84106
Manufacturer Contact
bobbi siddoway
1567 east stratford ave.
salt lake city, UT 84106
8014866070
MDR Report Key24003890
Report Number3008544874-2026-00001
Device Sequence Number21463441
Product Code JWH
UDI-Device Identifier00814703014826
UDI-Public00814703014826
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K180159
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5503.02.007
Device Lot NumberOPABD02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale